# SDR DALA13037520953

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L AT INTERSECTION WITH FRAME BS 275.  CRACK TRIMED OUT AND WAS REPAIRED  IAW SRM 51-30-5, 53-14-2, 51-10-3, PAR 14,21 AND 51-10-4, 53-02, FIG 18.
